The Mathematical Intelligencer

, Volume 21, Issue 2, pp 18–27 | Cite as

The Canopy and Shortest Path in a Self-Contacting Fractal Tree

Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [B]
    M. Barnsley,Fractals Everywhere, 2nd ed., Boston: Academic Press (1993).MATHGoogle Scholar
  2. [H]
    J. Hutchinson, “Fractals and Self-Similarity,”Indiana University Journal of Mathematics 30 (1981), 713–747.CrossRefMATHMathSciNetGoogle Scholar
  3. [L]
    H. Lauwerier,Fractals: Endlessly Repeated Geometrical Figures, Princeton, NJ: Princeton University Press (1991).MATHGoogle Scholar
  4. [FGN]
    B. Mandelbrot,The Fractal Geometry of Nature, New York: W. H. Freeman 1982.MATHGoogle Scholar
  5. [PJS]
    H.-O. Peitgen, H. Jurgens, and D. Saupe,Chaos and Fractals: New Frontiers in Science, New York: Springer-Verlag, 1992.CrossRefGoogle Scholar
  6. [PL]
    P. Prusinkiewicz and A. Lindenmayer,The Algorithmic Beauty of Plants, New York: Springer-Verlag (1990).CrossRefMATHGoogle Scholar

Copyright information

© Springer Science+Business Media, Inc. 1999

Authors and Affiliations

  1. 1.Department of MathematicsYale UniversityNew HavenUSA
  2. 2.Mathematics DepartmentUnion CollegeSchenectadyUSA

Personalised recommendations